# SDR UPS05844766

- Difficulty date: June 8, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 65,650 hours, 26,243 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37540231N
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2.  A-PIT AT STA 320 L33R, BATH TUB FITTING HAS HEAVY CORROSION.  REMOVED AND REPLACED BATH TUB FITTING AT A-PIT STA 320 L33R IAW SRM 53-2-0 FIG 1F, 51-1-20D, AND 51-1-21.
